Hi, so do you think if medication makes you have not have menstruation you can change and feel like an assexual? I have no sexual desire and I have been like this for like 6 months now also have no menstruation.
i dun think they make u asexual if the meds combo r right…i think u shd talk to ur pdoc for this if it happen
Yes. Zyprexa stopped my menstruation, haldol lessened it. It returned upon stopping.
All meds killed my libido.
Theres nothing wrong with not having libido, i wouldn’t call it “asexuality” just that the meds for whatever reason have given you a greater chastity perhaps by reducing the amount of horomones your body produced. Many people would consider it a blessing
It was kind of peaceful and calm in a way and helped me not do anything stupid. But im happy it is back and can imagine she misses it.
Which medication are you on?
I’m on clozapine and seroxat for over ten years
I have no libido at all
However clozapine has not stopped my period
Some of the other antipsychotic like amisulpiride stopped periods I didn’t like that side effect it not natural
You need a birth control that thins the lining of the uterus because that can lead to cancer. That’s what my doctor told me